# SDR SWAA020502

- Difficulty date: March 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 57,530 hours, 61,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT INOP AT MID LOUNGE.  REMOVED AND REPLACED BATTERY PER MM.
